# SDR DALA2020022101324

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 40,798 hours, 20,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6819, L/P 1498414) CORROSION ON INTERNAL AFT LAVATORY PANEL STA 1540-1560 AT AFT CARGO COMPARTMENT TASK 3832-2679 (CCT). CORRECTIVE ACTION: REPAIRED PER ETI-57-20-043 REV 1 AND ERA 585454-14 REV. ORIG. SECTION I: PERMANENT REPAIR.
